MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SAVION FLX; WIRE, GUIDE, CATHETER

BOSTON SCIENTIFIC CORPORATION SAVION FLX; WIRE, GUIDE, CATHETER
Model Number 1006
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 05/26/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(6)/.
 
Event or Problem Description
It was reported that the guidewire tip detached inside the patient.A savion flx guidewire was selected for use in the severely calcified and stenosed truncus.During the procedure, the guidewire was able to pass the first part of the stenosis, but it could not be moved further forward.As the physician was trying to pull it back, the tip of the guidewire detached.The guidewire body was removed from patient and the detached tip of the guidewire was left in the totally occluded portion of the lesion.The procedure was completed with another device.The patient experienced no complications and was stable post-procedure.
 
Additional Manufacturer Narrative
Device evaluated by manufacturer: returned product consisted of a savion flx guidewire.The distal tip was bent.The polymer jacket distal end was detached 183.8 cm from the proximal end and it was not returned.The body of the guidewire was kinked approximately at 0.8 cm from the proximal end.No more visual damages were found in the device.Dimensional inspection was completed and the measured outer diameters were found to be within specification.Inspection of the remainder of the device presented no other damage or irregularities.E1: initial reporter phone: (b)(6).
 
Event or Problem Description

Brand Name
SAVION FLX
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key10140521
Report Number2134265-2020-07770
Device Sequence Number19358216
Product Code DQX
UDI-Device Identifier08714729978848
UDI-Public08714729978848
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K180726
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/07/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/03/2021
Device Model Number1006
Device Catalogue Number1006
Device Lot Number0023897141
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/01/2020
Initial Date Received by Manufacturer 05/28/2020
Supplement Date Received by Manufacturer07/23/2020
Initial Report FDA Received Date06/10/2020
Supplement Report FDA Received Date08/07/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;